Asian Journal of Mathematics

A Zariski pair in affine complex plane

Guangfeng Jiang and Jainming Yu

Abstract

We present a Zariski pair in affine complex plane consisting of two line arrangements, each of which has six lines.

Article information

Source
Asian J. Math., Volume 8, Number 3 (2004), 473-474.

Dates
First available in Project Euclid: 20 October 2004

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1098301001

Mathematical Reviews number (MathSciNet)
MR2129245

Zentralblatt MATH identifier
1076.14541

Citation

Yu, Jainming; Jiang, Guangfeng. A Zariski pair in affine complex plane. Asian J. Math. 8 (2004), no. 3, 473--474. https://projecteuclid.org/euclid.ajm/1098301001


Export citation